swollen injection site
- 10-29-2012, 12:56 PM
swollen injection site
I hope everyone is doing well. I have a slight concern leaving me in a situation in which I believe I could benefit from hearing some knowledgeable members input. I have been injecting into my vastus lateralis twice weekly for trt purposes for about a year and a half. I have been wanting to switch injection sites due to the possibility of scar tissue buildup, and have made a few attempts at a glute injection. However twisting around to reach the site is pretty difficult, and makes for an unstable injection as the needle tends to move around. A couple of days ago I read about rectus femoris injections on a nursing website, and decided to give it a go. The problem is I dont think I quite hit it right and may have hit the vastus lateralis at a very odd angle. It has been two days since the injection and I have some noticeable swelling. There is no redness, itching, nor does it feel hot to the touch. The swelling has me worried though. What do you think of the situation? Any help is much appreciated.
- 10-29-2012, 07:50 PM
- 10-29-2012, 10:49 PM
I injected Test Cyp in that area once before - I believe that's the area about halfway between the hip and knee on the front of your leg, correct? I normally inject in my glute, but I was traveling and by myself so had to inject on my own. I actually pushed the syringe in, then realized I had a TON of air in the syringe...pulled the syringe out, removed the air and injected the same needle again kind of close to the first injection site...dumb, but I was very new to TRT at the time. My quad was very tender for 3 or 4 days after that. Felt like I had been punched. No bruising, no redness...just sore. That's all I got man...sorry.
10-30-2012, 07:18 AM
Just the fact that you decided to respond makes me feel a lot better. Thanks man. Yea, it's the spot exactly where you described. It's now Day 3 since the injection and the swelling has not gotten worse and it seems like the soreness is subsiding a little. I believe it's going to be alright, just freaked me out a bit. Never actually had one swell up like that
10-30-2012, 03:04 PM
Shot site pain is not abnormal for allot of people who inject on the regular.. As long as it isnt getting all hot and streaking your probably safe.. If you are using Pharma test you get from a local pharmacy and good clean injection procedures, again you should be okay...
As always, if you still have doubt, seek out medical attention..
Arnold SchwarzeneggerOriginally Posted by Arnold Schwarzenegger
10-31-2012, 11:36 AM
Thanks for the response Pumpdogg. Very good to hear some words that help alleviate panic from you and Pericles. It has been 4 days now and things are looking better and better. Thank God. It's funny how the scare of an abscess can go away after so many injections. I think I needed to get a reminder to always think exactly about what I am doing when following an injection procedure and not lose focus
10-31-2012, 11:59 AM
10-31-2012, 08:00 PM
Similar Forum Threads
- By Ltsung in forum Cycle InfoReplies: 1Last Post: 04-16-2012, 10:24 PM
- By mistyman in forum AnabolicsReplies: 22Last Post: 09-22-2008, 12:30 AM
- By Technics in forum AnabolicsReplies: 9Last Post: 10-25-2004, 11:21 PM
- By forgiven04 in forum IGF-1/GHReplies: 3Last Post: 08-03-2004, 09:10 AM
- By jediclampet in forum IGF-1/GHReplies: 3Last Post: 06-06-2004, 02:05 PM